# SDR SWAA2024081525446

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 38,826 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Component: Emergency, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT LIGHT FLICKERS.<[01] REMOVED AND REPLACED L/H FWD EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-21-00. OPS CHECK GOOD.
